Hi, I did a rife treatment last thurs ...that put me on my back for 3 days. Started to feel alittle better/stronger and now have developed this weird lightheadedness sensation with some head pressure in the front and back of my head. It's hard to lift my head off the pillow without the lightheadedness. It doesnt seem to do anything with blood pressure or eating, or drinking for that matter. I haven't really had to much of this symptom.
I have been on heparin injections 2x a day for thick blood and been on them for almost a month. Do you think it could be a symptom of that, or maybe just the lyme or toxins? I detox daily ....I do coffee enema everyday, detox baths, ozone water.
Posted by joalo (Member # 12752) on :
Posted by Lymetoo (Member # 743) on :
I think this is a duplicate post. I replied to one just like it.
Posted by jarjar (Member # 8847) on :
Yes I got lightheaded when I worked with Heparin.
Posted by NJLymie (Member # 27717) on :
Is it ok to be on wozenyme when on heparin??
Posted by LymeMom Kellye (Member # 24807) on :
My dh and daughter are taking sub-lingual heparin. They don't seem to have any problems with it. I wonder if the different route of administration makes a difference?